# SDR UALA2013060303823

- Difficulty date: May 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 FRAME HAS CORROSION ON THE FREE FLANGE BETWEEN S17-18R.   CUTOUT DAMAGE AND FABRICATED NEW UPPER TEE FITTING, SHIMS, SPLICE STRAP.  MAJOR REPAIR.
